# SDR 2022FA0000591

- Difficulty date: October 4, 2022
- Submitted: October 10, 2022
- Operation: General aviation
- Aircraft: N911TM
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10194
- Aircraft time: 6,550 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: C23912
- Condition: Collapsed
- Location: Zone 700
- Part time: 2,192 hours
- Component: Landing Gear As, Robsin
- Component part number: C01427
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT LANDED UNEVENTFULLY AND WAS SHUT DOWN BY THE PILOT. AFTER SHUTDOWN THE PILOT INSTALLED THE GROUND HANDLING WHEELS AND BEGAN TO MOVE THE AIRCRAFT INTO THE HANGAR. WHILE GROUND HANDLING THE AIRCRAFT THE AFT RIGHT HAND LANDING GEAR STRUT BROKE AND COLLAPSED. VISUAL INSPECTION OF THE STRUT REVEALED A CRACK THAT STARTED AT THE WELDED BRACE ON THE UPPER STRUT AND EXTENDED ALL THE WAY AROUND THE STRUT.
